My mother is currently being treated for severe anemia stemming from a gastric bypass. Recently she has been complaining about a strong 'nut taste' in her mouth. So strong that it makes her feel sick to her stomach. I have my doubts that this is anemia related as the docter treating her doesn't know what to make of it. Is it perhaps related to some other nutritional defficency? If anyone can nudge me in the right direction it would be greatly appreciated.
Does your mother see a general doctor or a specialist i.e., bariatric specialist? They would know about this if it is related to her anemia. I have read that B-12 and Zinc deficiency symptoms can cause a ~bad taste~ in your mouth. Don't know if this is related but I would check it out anyway. Good luck to you both. FLFLOWERGIRL
I just thought I would pop on to say that I did an internet search on 'altered taste causes' as well as 'dysgeusia' and got ALOT of interesting information. You might also try this search. You might try 'dysgeusia' and 'anemia' and see what you get.
B-12 and zinc definitely figured largely in the results I got.